# SDR UPS97822324

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Part number: 5644140
- Condition: Corroded
- Location: Bs 1756-66
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  TEE CHORD STA 1756-1766 IS CORRODED BL ZERO.  REMOVED, FABRICATED REPLACEMENT T-CHORD PER DWG 5755032 AND SRM 51-1-21.
